# SDR REXA2022082401949

- Difficulty date: August 20, 2022
- Submitted: August 24, 2022
- Operation: Air carrier
- Aircraft: N691CA
- Make and model: Cndair CL6002D24
- Aircraft serial: 15136
- Aircraft time: 33,771 hours, 23,462 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Frame
- Part number: SH690370833
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME AT FS 927 CORRODED BETWEEN STRGR 24L AND 24R	REMOVED AND REPLACED NEW FRAME P/N: SH690-37083-3 AT FS 927 BETWEEN STR 20L TO STR 23R IAW CRJ 900 SRM 53-00-06-201-001-A03
